Top answers from doctors based on your search:
Disclaimer

what could happen if a person has a low liver from drinking

A 35-year-old female asked:
Dr. Paul Pyles
33 years experience Addiction Medicine
No: BUN stands for blood urea nitrogen and is a test of renal function. It used in conjunction with the creatinine level to evaluate the functioning of th ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 29-year-old male asked:
Dr. David Ellis
42 years experience Family Medicine
Metronidazole: Because of the interaction between the metronidazole and alcohol, I would recommend that you not have any alcohol while taking this medication. It can ... Read More
A 21-year-old male asked:
Dr. Donald Colantino
61 years experience Internal Medicine
No: High blood levels of bilirubin would be of concern and require investigation as to its cause. If your liver panel of blood tests are healthy, moderate ... Read More
1
1 thank
A 41-year-old male asked:
Dr. Gurmukh Singh
49 years experience Pathology
No surprise: You did not ask a question, but given chronic Hepatitis infection and drinking, it is expected that your liver would get damaged. However, if you wish ... Read More
A 31-year-old member asked:
Dr. Gurmukh Singh
49 years experience Pathology
Yes: Alcohol is a strain in the liver on any diet. You should not take more than one drink a day, see this site for more info. http://www.cdc.gov/alcoho ... Read More
A 29-year-old female asked:
Dr. Joseph Shen
31 years experience Cardiac Electrophysiology
Get a second opinion: Check your kidney liver functions and have a complete work up by another physician... Move on! best luck!
A 18-year-old female asked:
Dr. Ralph Morgan Lewis
38 years experience Family Medicine
Liver enzymes: Liver performs many functions, one of which is processing meds/drugs/supplements/food additives/etc. Any of those can raise liver enzymes. High blood ... Read More
13
13 thanks
A female asked:
Dr. Mary Engrav
31 years experience Emergency Medicine
If : If he is having abdominal and back pain, and decreased urination, as well as testicle pain, then he needs to go to the er immediately. He could have ... Read More
A 36-year-old member asked:
Dr. Garrett Caldwell
9 years experience Family Medicine
ALT/AST: Most commonly, in the person that doesnt drink, the alt/ast of the liver can be elevated from acetaminophen. Frequent use of this drug can have some ... Read More
4
4 comments
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month